CSpace  > 系统科学研究所
非线性时变系统的稳定性
董亚丽; 程代展; 秦化淑
2003
Source Publication控制与决策
ISSN1001-0920
Volume018Issue:004Pages:453
Abstract研究非线性时变系统的稳定性问题。通过引入具有齐次导数的时不变Lyapunov函数和近似系统的概念,给出一般非线性时变系统的零解渐近稳定的两个充分条件。应用实例显示出所给出方法在应用中是有效和方便的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49819
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
董亚丽,程代展,秦化淑. 非线性时变系统的稳定性[J]. 控制与决策,2003,018(004):453.
APA 董亚丽,程代展,&秦化淑.(2003).非线性时变系统的稳定性.控制与决策,018(004),453.
MLA 董亚丽,et al."非线性时变系统的稳定性".控制与决策 018.004(2003):453.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董亚丽]'s Articles
[程代展]'s Articles
[秦化淑]'s Articles
Baidu academic
Similar articles in Baidu academic
[董亚丽]'s Articles
[程代展]'s Articles
[秦化淑]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董亚丽]'s Articles
[程代展]'s Articles
[秦化淑]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.